Regularisation of eigenfeatures by extrapolation of scatter-matrix in face-recognition problem

There are no files associated with this record.

Title Regularisation of eigenfeatures by extrapolation of scatter-matrix in face-recognition problem
Author Sharma, Alok; Paliwal, Kuldip Kumar
Journal Name Electronics Letters
Year Published 2010
Place of publication United Kingdom
Publisher The Institution of Engineering and Technology
Abstract The proposed face recognition algorithm regularises the within-class scatter matrix by extrapolating its eigenvalues. This way both the range space and the null space information of the within-class scatter matrix is utilised. The results are promising when the algorithm is experimented on face recognition datasets and compared with several other methods.
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1049/el.2010.0755
Volume 46
Issue Number 10
Page from 682
Page to 683
ISSN 0013-5194
Date Accessioned 2010-12-02
Date Available 2011-03-22T07:04:34Z
Language en_AU
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Subject PRE2009-Image Processing
URI http://hdl.handle.net/10072/37487
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice